Tsukuba Journal of Mathematics

Isometric immersion of Riemannian homogeneous manifolds

Tsunero Takahashi

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 12, Number 1 (1988), 231-233.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160643

Digital Object Identifier
doi:10.21099/tkbjm/1496160643

Mathematical Reviews number (MathSciNet)
MR949909

Zentralblatt MATH identifier
0652.53037

Citation

Takahashi, Tsunero. Isometric immersion of Riemannian homogeneous manifolds. Tsukuba J. Math. 12 (1988), no. 1, 231--233. doi:10.21099/tkbjm/1496160643. https://projecteuclid.org/euclid.tkbjm/1496160643


Export citation